Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child having swollen stomach, legs and face, improper urination, low appetite. What treatment should be taken?

Three and a half year male baby suddenly getting sowelling stomach , legs and face. No proper urination not at all feeling hungry.The has been checked by a child specialist in Bangalore he assured us not be worried but we are very much worried about this. Kindly help us to provide with good Nefrologiest for his better treatment.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Your description suggests it could be kidney problem! - eg. Acute Nephritis.
We need to check Blood Pressure / Do Blood tests (urea, creatinine, albumin, blood count0 AND Urine routine especially for protein and cast.
The child needs to be seen by a Paediatric Nephrologist (Child Doctor specialised in Kidney) - there are diseases with long term consequences, which may be preventable
All the best
Good Luck
Take care
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor